# SDR DALA2022041402612

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 82,587 hours, 26,639 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 ULTRASONIC INSPECTION SHOWS DISBOND BETWEEN BEAR STRAP AND SKIN AROUND CUTOUT IN BEAR STRAP. CORRECTIVE ACTION: COMPLETED ALL STEPS PER PRI 598685-14 REV 0 AND REV 1 & INSURED ALL STEPS MATCH WITH FINALE ERA 598685-14 REV. ORIG. (2193823)
